Items where Subject is "Q Science > Operations Research - Theory"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creator's name | Item Type | Date | No Grouping
Number of items at this level: 69.

Acquaye, Adolf and Genovese, Andrea and Barrett, John and Koh, Lenny (2014) Benchmarking Carbon Emissions Performance in Supply Chains. Supply Chain Management: An International Journal, 19 (3). 0-0. ISSN 1359-8546. (Full text available)
[img]
Preview

Amponsah, S. and Salhi, S. (2004) The investigation of a class of capacitated arc routing problems: the collection of garbage in developing countries. International Journal of Integrated Waste Management, Science and Technology, 4 (7). pp. 711-721. ISSN 0956-053X. (The full text of this publication is not available from this repository)

Beach, R. and Muhlemann, A.P. and Price, D.H.R. and Paterson, A. and Sharp, J.A. (1998) Information systems as a key facilitator of manufacturing flexibility: a documented application. Production Planning & Control, 9 (1). pp. 96-105. ISSN 0953-7287. (The full text of this publication is not available from this repository)

Breuer, Lothar (2003) Algorithmic Solutions for the M/G/k Queue. In: UKSIM2003, Proc. of the Sixth National Conference of the UK Simulation Society, Emmanuel College, Cambridge, 9--11 April 2003. (The full text of this publication is not available from this repository)

Breuer, Lothar and Badescu, Andrei (2013) A generalised Gerber-Shiu measure for Markov-additive risk processes with phase-type claims and capital injections. Scandinavian Actuarial Journal . ISSN 0346-1238. (In press) (The full text of this publication is not available from this repository)

Brimberg, J. and Hansen, P. and Mladonovic, N. and Salhi, S. (2008) A survey of solution methods for the continuous location allocation problem. International Journal of Operations Research, 5 (1). pp. 1-12. ISSN 0711-2440. (Access to this publication is restricted)
[img]

Chen, Y.P. and Yi, N.Y. and Liu, W.B. (2008) Legendre-Galerkin Spectral Method for Optimal Control Problems Governed by Elliptic Equations. SIAM Journal on Numerical Analysis, 46 (5). pp. 2254-2275. ISSN 0036-1429 . (The full text of this publication is not available from this repository)

Ebmeyer, C. and Liu, W.B. (2008) Finite Element Approximation of the Fast Diffusion and the Porous Medium Equations. SIAM Journal on Numerical Analysis, 46 (5). pp. 2393-2410. ISSN 0036-1429 . (The full text of this publication is not available from this repository)

Farber, G. and Salhi, S. and Coves, A.M. (2010) Performance evaluation of hybrid-CLP vs GA: Non permutation flowshop with constrained resequencing buffers. International Journal of Manufacturing & Management, 20 (1/4). pp. 242-258. ISSN 1368-2148. (The full text of this publication is not available from this repository)

Ibn-Mohammed, T and Greenough, R. and Taylor, S and Ozawa-Meida, L. and Acquaye, A (2014) Integrating economic considerations with operational and embodied emissions into a decision support system for the optimal ranking of building retrofit options. Integrating economic considerations with operational and embodied emissions into a decision support system for the optimal ranking of building retrofit options, 72 . pp. 82-101. ISSN 0360-1323. (Full text available)
[img]
Preview

Imran, A. and Salhi, S. and Wassan, N.A. (2009) A variable neighborhood-based heuristic for the heterogeneous fleet vehicle routing problem. European Journal of Operational Research, 197 (2). pp. 509-518. ISSN 0377-2217 . (The full text of this publication is not available from this repository)

Irawan, C.A. and Salhi, S. and Scaparra, M.P. (2014) An adaptive multiphase approach for large unconditional and conditional p-median problems. European Journal of Operational Research . ISSN 03772217. (In press) (The full text of this publication is not available from this repository)

Laporte, G. and Osman, I.H (1995) Routing problems: A bibliography. Annals of Operations Research, 61 . pp. 227-262. ISSN 0254-5330. (The full text of this publication is not available from this repository)

Liu, W.B. and Floudas, C.A. (1996) Generalized primal-relaxed dual approach for global optimization. Journal of Optimization Theory and Applications, 90 (2). pp. 417-434. ISSN 0022-3239. (The full text of this publication is not available from this repository)

Liu, W.B. and Meng, W. and Zhang, D.Q. (2008) A study of Multi-level DEA Models and Applications. Chinese Journal of Management Science, 16 (4). pp. 148-154. (The full text of this publication is not available from this repository)

Liu, W. and Rubio, J.E. (1993) Optimality conditions for strongly monotone variational inequalities. Applied Mathematics & Optimization, 27 (3). pp. 291-312. ISSN 0095-4616. (The full text of this publication is not available from this repository)

Liu, W.B. and Floudas, C.A. (1995) Convergence of the (GOP) algorithm for a large class of smooth optimization problems. Journal of Global Optimization, 6 (2). pp. 207-211. ISSN 0925-5001. (The full text of this publication is not available from this repository)

Liu, W.B. and Floudas, C.A. (1993) A remark on the GOP algorithm for global optimization. Journal of Global Optimization, 3 (4). pp. 519-521. ISSN 0925-5001. (The full text of this publication is not available from this repository)

Liu, W.B. and Meng, W. and Mingers, J. (2007) On framework of research evaluation. Scientific Research Management, 28 . pp. 1-8. (The full text of this publication is not available from this repository)

Liu, W.B. and Meng, W. and Zhang, D.Q. (2006) Incorporating Value Judgments in DEA. In: Productivity Analysis in the Service Sector using Data Envelopment Analysis. NK Avkiran. (Full text available)
[img]
Preview

Liu, W.B. and Rubio, J.E. (1991) Maximum principles for optimal controls for elliptic variational inequalities of the second kind. IMA Journal of Mathematical Control and Information, 8 (3). pp. 211-230. ISSN 0265-0754. (The full text of this publication is not available from this repository)

Liu, W.B. and Rubio, J.E. (1991) Optimal shape design for systems governed by variational inequalities, part 1: Existence theory for the elliptic case. Journal of Optimization Theory and Applications, 69 (2). pp. 351-371. ISSN 0022-3239. (The full text of this publication is not available from this repository)

Liu, W.B. and Rubio, J.E. (1991) Optimal shape design for systems governed by variational inequalities, part 2: Existence theory for the evolution case. Journal of Optimization Theory and Applications, 69 (2). pp. 373-396. ISSN 0022-3239. (The full text of this publication is not available from this repository)

Liu, Wenbin and Rubio, J.E. (1992) Local convergences and optimal shape design. SIAM Journal on Control and Optimization, 30 (1). pp. 49-62. ISSN 0363-0129. (The full text of this publication is not available from this repository)

Losada, C. and Scaparra, M.P. and O'Hanley, J. (2012) Optimizing system resilience: A facility protection model with recovery time. European Journal of Operational Research, 217 (3). pp. 517-530. ISSN 0377-2217. (The full text of this publication is not available from this repository)

Luis, M. and Salhi, S. and Nagy, G. (2009) Region-Rejection Based Heuristics for the Capacitated Multi-Source Weber Problem. Computers and Operations Research, 36 (6). pp. 2007-2017. ISSN 0305-0548 . (The full text of this publication is not available from this repository)

Moin, N.H. and Salhi, S. and Aziz, N.A.B (2011) An efficient hybrid genetic algorithm for the multi-product multi-period inventory routing problem. International Journal of Production Economics (IJPE), 133 (1). pp. 334-343. ISSN 0925-5273. (The full text of this publication is not available from this repository)

Muhlemann, A. and Price, C. and Afferson, M. and Sharp, J. (1995) A computer based approach for enhancing manufacturing decision making in smaller manufacturing enterprises: A longitudinal study. Omega-International Journal of Management Science, 23 (1). pp. 97-107. ISSN 0305-0483. (The full text of this publication is not available from this repository)

Nagy, G. (2004) Heuristic Algorithms For Single And Multiple Depot Vehicle Routing Problems With Pickups And Deliveries. In: ECCO-XIV, Bonn. (The full text of this publication is not available from this repository)

Nagy, G. (2006) Local Improvement in Planar Facility Location using Vehicle Routing. In: EURO-XXI, Reykjavik, Iceland. (Unpublished) (The full text of this publication is not available from this repository)

Nagy, G. (2000) Heuristic Methods for the VRP with Backhauls. In: CO'2000, London. (Unpublished) (The full text of this publication is not available from this repository)

Nagy, G. (2000) Hub Location by LRP. In: EWGLA-XII, December 14th-17th, Barcelona. (Unpublished) (The full text of this publication is not available from this repository)

Nagy, G. and Salhi, S. (1996) A Nested Location-Routing Heuristic Using Route Length Estimation. Studies in Locational Analysis (10). pp. 109-127. ISSN 1105-5162. (The full text of this publication is not available from this repository)

Nagy, G. and Salhi, S. (2005) Heuristic Algorithms For Single And Multiple Depot Vehicle Routing Problems With Pickups And Deliveries. European Journal of Operational Research, 162 (1). pp. 126-141. ISSN 0377-2217 . (The full text of this publication is not available from this repository)

Nagy, G. and Salhi, S. (2002) Modelling Considerations in Location-Routing. In: ECCO-XV, 2002, Lugano. (Unpublished) (The full text of this publication is not available from this repository)

Nagy, G. and Salhi, S. (1996) Nested Heuristic Methods for the Location-Routing Problem. Journal of the Operational Research Society, 47 (9). pp. 1166-1174. ISSN 0160-5682. (The full text of this publication is not available from this repository)

Nagy, G. and Salhi, S. (1998) The Many-to-Many Location-Routing Problem. TOP (Trabajos de Investigación Operativa), 6 (2). pp. 261-275. ISSN 1134-5764. (The full text of this publication is not available from this repository)

Nagy, G. and Wassan, N.A. (2003) Improvement Algorithms and Estimation Methods for the Vehicle Routing Problems and its Variants. In: EURO-XIX, Istanbul. (Unpublished) (The full text of this publication is not available from this repository)

Nagy, G. and Salhi, S. (2003) Heuristic Algorithms for Single and Multiple Depot Vehicle Routing Problems with Pickups and Deliveries. Working paper. Canterbury Business School, Canterbury (Full text available)
[img]
Preview

Nagy, G. and Salhi, S. (2006) Location-Routing: Issues, Models and Methods. Working paper. Kent Business School (Full text available)
[img]
Preview

O'Hanley, J. (2006) Minimizing Expected and Worst-Case Coverage Loss. In: Institute of Operations Research and Management Science International, INFORMS, Hong Kong. (Unpublished) (The full text of this publication is not available from this repository)

O'Hanley, J. and Tomberlin, C. (2005) Optimizing the Removal of Small Fish Passage Barriers. Environmental Modeling and Assessment, 10 (2). pp. 85-98. ISSN 1420-2026. (The full text of this publication is not available from this repository)

O'Hanley, J. (2008) Designing Robust Coverage Networks to Hedge Against Worst-Case Facility Losses. In: International Symposium on Locational Decisions, ISOLDE XI, Santa Barbara, CA, USA. (The full text of this publication is not available from this repository)

O'Hanley, J. (2004) Planning for Site Loss in Reserve Site Selection. In: CORS/INFORMS Joint International Meeting, 16-19 May 2004, Banff, Canada. (Unpublished) (The full text of this publication is not available from this repository)

Osman, I.H (1995) Heuristics for the Generalized Assignment Problem - Simulated Annealing and Tabu Search Approaches. Or Spektrum, 17 (4). pp. 211-225. ISSN 0171-6468. (The full text of this publication is not available from this repository)

Osman, I.H. and Laporte, G. (1996) Metaheuristics: A bibliography. Annals of Operations Research, 63 . pp. 513-623. ISSN 0254-5330. (The full text of this publication is not available from this repository)

Pesch, E. and Glover, F. and Bartsch, T. and Salewski, F. and Osman, I. (1999) Efficient facility layout planning in a maximally planar graph model. International Journal of Production Research, 37 (2). pp. 263-283. ISSN 0020-7543. (The full text of this publication is not available from this repository)

Salhi, S. and Alkhedairi, A. (2010) Integrating heuristic information into exact methods: the case of the vertex p-centre problem. Journal of the Operational Research Society, 61 (11). pp. 1619-1631. ISSN 0160-5682. (The full text of this publication is not available from this repository)

Salhi, S. and Currie, R. (2009) Heuristics are here to help your online vehicle scheduling. OR Insight, 22 (2). pp. 88-104. (The full text of this publication is not available from this repository)

Salhi, S. and Plastino, A. and Fonseca, E. and Martins, S. and Freitas, A.A. and Luis, M. and Fuchshuber, R. (2009) Hybrid data mining metaheuristic for the p median problem. In: 9th SIAM International conference on data mining. SIAM ISBN 978-0-898717-82-5. (The full text of this publication is not available from this repository)

Salhi, S. and Nagy, G. (1999) A Cluster Insertion Heuristic for Single and Multiple Depot Vehicle Routing Problems with Backhauling. Journal of the Operational Research Society, 50 (10). pp. 1034-1042. ISSN 0160-5682. (The full text of this publication is not available from this repository)

Salhi, Said and Nagy, Gábor (2009) Local improvement in plananr facility location using vehicle routing. Annals of Operations Research, 167 (1). pp. 287-296. ISSN 0254-5330. (The full text of this publication is not available from this repository)

Scaparra, M.P. and Church, R.L. (2012) Protecting supply systems to mitigate potential disaster: a model to fortify capacitated facilities. International Regional Science Review, 35 (2). pp. 188-210. ISSN 0160-0176. (The full text of this publication is not available from this repository)

Scaparra, M.P. and Church, R.L. and Medrano, F.A. (2014) Corridor location: the multi-gateway shortest path model. Journal of Geographical Systems . ISSN 14355930. (In press) (The full text of this publication is not available from this repository)

Scaparra, M.P. and Losada, C. and Church, R.L. and Daskin, M.S. (2012) The stochastic interdiction median problem with disruption intensity levels. Annals of Operations Research . ISSN 0254-5330. (The full text of this publication is not available from this repository)

Wassan, N.A. (2007) Reactive tabu adaptive memory programming search for the vehicle routing problem with backhauls. Journal of the Operational Research Society, 58 (12). pp. 1630-1641. ISSN 0160-5682. (The full text of this publication is not available from this repository)

Wassan, N.A. and Nagy, G. and Ahmadi, S. (2008) A heuristic method for the vehicle routing problem with mixed deliveries and pickups. Journal of Scheduling, 11 (2). pp. 149-161. ISSN 1094-6136. (The full text of this publication is not available from this repository)

Wassan, N.A. and Osman, I.H (2002) A Reactive Tabu Search for the Vehicle Routing Problem with Back-hauls. Journal of Scheduling, 5 (4). pp. 263-285. ISSN 1094-6136. (The full text of this publication is not available from this repository)

Wassan, N.A. and Osman, I.H (2002) Tabu Search Variants for the Mix Fleet Vehicle Routing Problem. Journal of the Operational Research Society, 53 (7). pp. 768-782. ISSN 0160-5682. (The full text of this publication is not available from this repository)

Wassan, N.A. and Thron, T. and Nagy, G. (2007) The Influence of Assorted Preference Strategies to Allocate Scarce Products Amongst Traditionally and Collaboratively Replenished Customers. In: International Conference on Industrial Engineering and Systems Management 2007, May 30 - June 2, Beijing China. (The full text of this publication is not available from this repository)

Wassan, N.A. and Wassan, A.H. and Nagy, G. (2008) A reactive tabu search algorithm for the vehicle routing problem with simultaneous pickups and deliveries. Journal of Combinatorial Optimization, 15 (4). pp. 368-386. ISSN 1382-6905. (The full text of this publication is not available from this repository)

Wassan, N.A. (2006) A Reactive Tabu Search for the Vehicle Routing Problem. Journal of the Operational Research Society, 57 (1). pp. 111-116. ISSN 0160-5682. (The full text of this publication is not available from this repository)

Wassan, N.A. and Imran, A. and Salhi, S. The Fleet Mix Vehicle Routing Problem using Variable Neighbourhood Search and Multi Level Approach. Working paper. Elsevier (Submitted) (The full text of this publication is not available from this repository)

Wassan, N.A. and Nagy, G. (2006) A Reactive Tabu Search Algorithm for the Vehicle Routing Problem with Simultaneous Pickups and Deliveries. In: Applied Optimization and Metaheuristic Innovations, Yalta, Ukraine. (Unpublished) (The full text of this publication is not available from this repository)

Wassan, N.A. and Nagy, G. (2006) A Tabu Search Algorithm for the Vehicle Routing Problem with Pickups and Deliveries. In: International Conference on Software Knowledge, Information Management and Applications 2006, Chiang Mai, Thailand. (The full text of this publication is not available from this repository)

Wassan, N.A. and Osman, I.H (1997) A Reactive Tabu Search Metaheuristic for the Mix Fleet Vehicle Routing Problem. In: Advances in industrial engineering applications and practice II proceedings of the 2nd Annual International Conference on Industrial Engineering Applications and Practice. International Journal of Industrial Engineering ISBN 0965459926. (The full text of this publication is not available from this repository)

Wassan, N.A. and Wade, A. and Salhi, S. and Nagy, G. An Ant System Heuristic for the Vehicle Routing Problem with Backhauls. Working paper. Kent Business School (Unpublished) (The full text of this publication is not available from this repository)

Wilbaut, C and Hanafi, S. and Salhi, S. (2008) A survey of effective heuristics and their application to a variety of knapsack problems. IMA Journal of Management Mathematics, 19 (3). pp. 227-244. ISSN 1471-6798. (The full text of this publication is not available from this repository)

Wilbaut, Christophe and Salhi, Said and Hanafi, Said (2009) An iterative variable-based fixation heuristic for the 0-1 multidimensional knapsack problem. European Journal of Operational Research, 199 (2). pp. 339-348. ISSN 0377-2217. (The full text of this publication is not available from this repository)

This list was generated on Thu Apr 24 12:18:34 2014 BST.